The class number of pure fields of prime degree (addendum). / Parry, C. J.; Walter, C. D.

In: Mathematika, Vol. 24, 1977, p. 122.

Research output: Contribution to journalArticle

Published

Standard

The class number of pure fields of prime degree (addendum). / Parry, C. J.; Walter, C. D.

In: Mathematika, Vol. 24, 1977, p. 122.

Research output: Contribution to journalArticle

Harvard

Parry, CJ & Walter, CD 1977, 'The class number of pure fields of prime degree (addendum)', Mathematika, vol. 24, pp. 122.

APA

Vancouver

Author

Parry, C. J. ; Walter, C. D. / The class number of pure fields of prime degree (addendum). In: Mathematika. 1977 ; Vol. 24. pp. 122.

BibTeX

@article{395b60245d3d4bdf954a733a66f5605e,
title = "The class number of pure fields of prime degree (addendum)",
author = "Parry, {C. J.} and Walter, {C. D.}",
year = "1977",
language = "Undefined/Unknown",
volume = "24",
pages = "122",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",

}

RIS

TY - JOUR

T1 - The class number of pure fields of prime degree (addendum)

AU - Parry, C. J.

AU - Walter, C. D.

PY - 1977

Y1 - 1977

M3 - Article

VL - 24

SP - 122

JO - Mathematika

JF - Mathematika

SN - 0025-5793

ER -